Follow
Nathan Dunfield
Nathan Dunfield
Professor of Mathematics, University of Illinois
Verified email at illinois.edu - Homepage
Title
Cited by
Cited by
Year
SnapPy, a computer program for studying the geometry and topology of 3-manifolds
M Culler, NM Dunfield, JR Weeks
393
The superpolynomial for knot homologies
NM Dunfield, S Gukov, J Rasmussen
Experimental Mathematics 15 (2), 129-159, 2006
316*2006
Finite covers of random 3-manifolds
NM Dunfield, WP Thurston
Inventiones mathematicae 166 (3), 457-521, 2006
1462006
Laminations and groups of homeomorphisms of the circle
D Calegari, NM Dunfield
Inventiones mathematicae 152 (1), 149-204, 2003
1432003
Lower bounds on volumes of hyperbolic Haken 3-manifolds
I Agol, P Storm, W Thurston
Journal of the American Mathematical Society 20 (4), 1053-1077, 2007
1402007
Cyclic surgery, degrees of maps of character curves, and volume rigidity for hyperbolic manifolds
NM Dunfield
arXiv preprint math/9802022, 1998
1321998
The virtual Haken conjecture: experiments and examples
NM Dunfield, WP Thurston
Geometry & Topology 7 (1), 399-441, 2003
892003
Twisted Alexander polynomials of hyperbolic knots
NM Dunfield, S Friedl, N Jackson
Experimental Mathematics 21 (4), 329-352, 2012
692012
Closed surface bundles of least volume
JW Aaber, N Dunfield
Algebraic & Geometric Topology 10 (4), 2315-2342, 2010
562010
Non-triviality of the A–polynomial for knots in S3
NM Dunfield, S Garoufalidis
Algebraic & Geometric Topology 4 (2), 1145-1153, 2004
562004
A random tunnel number one 3–manifold does not fiber over the circle
NM Dunfield, DP Thurston
Geometry & Topology 10 (4), 2431-2499, 2006
512006
Automorphic forms and rational homology 3–spheres
F Calegari, NM Dunfield
Geometry & Topology 10 (1), 295-329, 2006
512006
Alexander and Thurston norms of fibered 3–manifolds
NM Dunfield
Pacific J. Math 200 (1), 43-58, 2001
402001
A table of boundary slopes of Montesinos knots
NM Dunfield
Topology 40 (2), 309-315, 2001
382001
Injectivity radii of hyperbolic integer homology 3–spheres
JF Brock, NM Dunfield
Geometry & Topology 19 (1), 497-523, 2015
362015
Incompressibility criteria for spun-normal surfaces
N Dunfield, S Garoufalidis
Transactions of the American Mathematical Society 364 (11), 6109-6137, 2012
362012
Orderability and Dehn filling
M Culler, N Dunfield
Geometry & Topology 22 (3), 1405-1457, 2018
342018
The least spanning area of a knot and the optimal bounding chain problem
NM Dunfield, AN Hirani
Proceedings of the twenty-seventh annual symposium on Computational geometry …, 2011
322011
Examples of non-trivial roots of unity at ideal points of hyperbolic 3-manifolds
NM Dunfield
Topology 38 (2), 457-465, 1999
281999
Behavior of knot invariants under genus 2 mutation
NM Dunfield, S Garoufalidis, A Shumakovitch, M Thistlethwaite
arXiv preprint math/0607258, 2006
272006
The system can't perform the operation now. Try again later.
Articles 1–20